MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SOLUTION,WATER,IRRIGATION,250ML,STRL

Medline Industries, LP MEDLINE; SOLUTION,WATER,IRRIGATION,250ML,STRL
Catalog Number PCS1550
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "after looking at the product it has been discovered that it is not mold, it is a string (foreign object).".
 
Additional Manufacturer Narrative
The customer reported mold found in sterile water and later stated that, after looking at the product, "it has been discovered that it is not mold, it is a string (foreign object)." medline quality visually inspected the samples and found 30 were fully sealed and one sample was open; there appears to be a string, yellow/green in color and approximately 1" in length, floating inside the bottle, and all remaining bottles appeared unaffected.As a result, medline confirmed the reported complaint.Per the vendor, the root cause of the string in the bottle could possibly be from a production technician's clothing; the division will monitor the complaint during quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SOLUTION,WATER,IRRIGATION,250ML,STRL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50854774
Report Number1417592-2026-47581
Device Sequence Number9923493
Product Code FRO
UDI-Device Identifier40080196427056
UDI-Public40080196427056
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K083042
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPCS1550
Device Lot Number22073714
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/31/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown